Nonexistence of positive solutions to nonlinear nonlocal elliptic systems

Z. Dahmani, F. Karami*, S. Kerbal

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Citations (Scopus)

Abstract

In this paper we consider the question of nonexistence of nontrivial solutions for nonlinear elliptic systems involving fractional diffusion operators. Using a weak formulation approach and relying on a suitable choice of test functions, we derive sufficient conditions in terms of space dimension and systems parameters. Also, we present three main results associated to three different classes of systems.

Original languageEnglish
Pages (from-to)22-29
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume346
Issue number1
DOIs
Publication statusPublished - Oct 1 2008

Keywords

  • Fractional diffusion operator
  • Nonlinear elliptic systems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Nonexistence of positive solutions to nonlinear nonlocal elliptic systems'. Together they form a unique fingerprint.

Cite this